MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOTAL PSA; PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS

ROCHE DIAGNOSTICS ELECSYS TOTAL PSA; PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Catalog Number 08791732190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number is (b)(6).Qc was in range prior to the samples being measured; therefore, a general reagent or analyzer is not present.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable undetectable low elecsys total psa results from the cobas e 801 analytical unit.The number of patients was not specified; results were provided for two patients.Patient 1's initial result was 0.15 ug/l, and the repeat result was 0.01 ug/l, accompanied by a data flag.Patient 2's initial result on (b)(6) 2025 was 1.38 ug/l, with 2 repeat results of 0.01 ug/l, accompanied by a data flag.Another repeat result was 0.006 ug/l, accompanied by a data flag.This repeat result is consistent with the patient's history.It was provided that patient 1 is monitored as they have undergone surgery and occasionally see higher results, but on repeat the result is lower.
 
Additional Manufacturer Narrative
In the initial medwatch, the second line in h11 additional narrative should have been: "qc was in range prior to the samples being measured; therefore, a general reagent or analyzer problem is not present.Instead of: "qc was in range prior to the samples being measured; therefore, a general reagent or analyzer is not present." no relevant alarms were observed in the provided alarm trace.The field service engineer replaced the measuring cells.There were no further events reported after the service.The investigation was unable to determine a direct root cause.The investigation did not identify a product problem.

Brand Name
ELECSYS TOTAL PSA
Common Device Name
PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22675059
Report Number1823260-2025-02361
Device Sequence Number3716419
Product Code MTF
UDI-Device Identifier07613336165980
UDI-Public07613336165980
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
P990056/S039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08791732190
Device Lot Number827044
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown